Get your Health question answered in 3 easy steps

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for cuts near the penis

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3528 Questions

default
Posted on Tue, 19 Aug 2014 in Men's Health
Question: i am getting cuts near the penis area below the head of penis during sex and even i am unable to get full errection
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Doxycyclin plus Ornidazole will help

Detailed Answer:
Hi Sir,

I have read your query carefully,understood your concern.

As per clinical history,you seem to have FRICTION CUTS with associated inflammation of the penile head called "BALANOPOSTHITIS".

FRICTION CUTS/TEARS are quite common during sex making...these cuts are hindering you to have safe and sufficient erection of your penis,as pain inhibits erection and rigidity of penis.

I suggest you practice safe and avoid violent movements that could injure your penis further.

I advice you to take tab Doxycline 400 mg plus Ornidazole 400 mg for two weeks to relive your symptoms and prevent infections.

Abstain from sex for 3 to 4 days to allow healing of cuts.Use soothing creams like Calamine gels for faster results.
So you need not feel anxious and you shall be alright in a week time.

I wish and hope my feedback is useful and convincing to you.
Kindly take time to rate my answer as a means of your valuable feedback,as it improves my presentation.
Thank you,
Take care,
Wish you good health,
Dr.Suresh
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Suresh Heijebu 6 hours later
Dear sir

Thanks a lot for your reply, at the same time i want to ask you why i am not getting full erection,I am having an habit of handjob is that a cause for not getting erection? the cuts which i am getting under the foreskin are being cured with in a day and sometimes with in half day, the cuts are like thin line with a red mark and also please let me know the dosage of the medicine (how to take) and do we have any side effects if we take the prescribed medicine. Please
let me know what to do next to become normal.

Regards
XXXX
doctor
Answered by Dr. Suresh Heijebu 10 hours later
Brief Answer:
Avoid Overstimulation of genitals.

Detailed Answer:
Hi XXXX,

Thanks for writing back to me,
I have carefully read your query and understand your concern.

Lack of sufficient erection in your case could most likely be a result of excess Handjob.

This practice can result in over stimulation/exhaustion of your autonomic nerves supplying the penile vasculature(blood vessels).In addition,this is causing frequent friction tears due to microtrauma,which in turn again send negative feed back signals to these nerves further inhibiting erection.

I strongly suggest you to avoid this hand job practice.Allow time for complete healing of the cuts and prevent the formation of new ones,abstain from sex , for a period of 30 days from here on.

In vast majority of cases this will will help to bring back the normal neural responses,allowing the nerves to recover from a burnt out like state,leading to production of normal duration of sufficient erection and normal ejaculatory seminal volumes.

In case if you still do not improve after a period of one month,you can write it to me back and we shall evaluate it further.But,I am sure you will be fine by that time.

These antibiotics are prescribed to prevent any infection through the cuts to reach deeper into the Genito-urinary tract and reduce the associated inflammation(balano posthitis).

These drugs are quite safe and are relatively free of side effects.
Tab.Doxycyline 100 mg twice a day for 7 days is just enough.
You can follow this,once you discuss it with your family doctor.

I hope this info is pretty useful to you,
Thank you so very much,
Take care,
Dr.Suresh
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Urinary tract

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Why do I have pain in the bladder area and irritation in the vagina after sex it lasts for days. Iam 80 years old

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag